# SDR ARWA20030905

- Difficulty date: September 6, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N29UA
- Make and model: Doug DC-8-61
- Aircraft serial: 46159
- Aircraft time: 53,883 hours, 28,040 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Spar Cap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING (A) CHECK INSPECTION THE FOLLOWING WAS FOUND; NR 2 PYLON STUB WING BELOW LT SPAR CAP (Z) ANGLE WITH CRACK.
